# SDR UPS96221508

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AND101331202
- Condition: Corroded
- Location: Bs 211.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON STIFFENER BS 211.8 LBL 19 WL 165.  FOUND CORROSION OUT OF LIMITS PER SRM 53-10-1, REPLACED STIFFENER PER SRM'S 51-30-5, 51-30-2, 51-10-6, 51-10-2, 51-20-1.
